# SDR USAA920082081

- Difficulty date: November 11, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 65,755 hours, 45,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C3267753
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN LAV SPILL MAJOR REPAIR NR 6135587 FLOOR SHEAR WEB CRACKED AT BS986.5, WL207.8, BETWEEN LBL38 TO LBL40.  REPAIRED FLOOR SHEAR WEB AT BS986.5, WL207.8, BETWEEN LBL38 TO LBL40 IAW BOEING DRAWING NR 65C32677.
